GMan

Full Member
  • Content Count

    45
  • Joined

  • Last visited

Community Reputation

4 Neutral

About GMan

  • Rank
    Member

Recent Profile Visitors

695 profile views
  1. Oh ok. I took .5mg before sleep. I still dealt with anxiety toward the end of the day, but it definitely helped.
  2. Yea, I probably should’ve had a longer weaning period. How much do you take?
  3. Has anyone dealt with Klonopin withdrawal symptoms? I’ve had severe anxiety since about the 3rd day that I stopped taking it. Neck pain/tension, light sensitivity, weird feelings in my head like someone is touching the nerves in my head, severe anxiety, depersonalization, lower chin/upper throat tightness, insomnia, night panic attacks/terrors. It’s been about 12days now. I was taking .5mg per day, at night.
  4. Yea, I'm AD. This whole thing started about 2yrs ago. Just with stress and a few minor symptoms. I went then because I knew the symptoms were related to stress, because of everything that was going on. The military delayed treatment and the stress turned into panic attacks, then depression, then GAD, then full panic disorder. Now over 2yrs later, and I'm still not receiving the proper treatment. I'm considering filing a grievance through tricare.
  5. I tried Zoloft but had bad side effects. Had dizziness that made me unstable, and changes in heart rhythm. The doctor has only given me hydroxyzine for panic attacks, which is not effective for panic. The 'expert' opinion of the nurse practitioner was to just drive, operate heavy machinery at work etc., and continue to take the Zoloft.. despite unstable dizziness and changes in heart rhythm... and refuses to prescribe anything else. Unfortunately, this is what you go through to get mental health treatment in the military. My primary care doc didn't even want to send me to get evaluated for panic disorder. It took 4 appointments and continuing to press the issue before I was referred. She said "everyone has anxiety". of course the evaluation confirmed panic disorder, and GAD. I switched docs for medication control, but the new doc didn't want to change the other docs prescription, although she admitted that she would have probably done something different. I guess professional courtesy trumps the patient's well being... but this is the norm for military healthcare
  6. No matter how many times I read that lightheadedness and foggy mind/vision is a classic symptom of panic disorder, My reaction remains the same. No time to rationalize when it comes on all of a sudden. I'm so tired...
  7. I hear ya... I get anxiety whenever I have appointments as well. Then my blood pressure rises, and the doc talks about BP meds. I get anxiety with medical tests/blood work. It's a cycle for me, fear when it comes to getting the medical tests done, and fear of something being wrong and wanting to get tests done.. but I usually find relief on the other end of the test.
  8. What kind of thoughts do you have in those moments Marc? I usually feel like something is wrong, or like I'm gonna die.. but with few physical symptoms.
  9. "Flash experiences of no real significance"... That's a line to put in the memory bank. Thanks! Definitely something I can remind myself of in times of anxiety.
  10. Interesting, thanks for sharing!
  11. I started on Zoloft last night. I was feeling a little sick and dizzy after waking this morning, which seems to be from the Zoloft I took last night. Then I felt a sudden warm burning sensation in my abdomen, which started to quickly spread to my chest and body. I felt the sensation all the way up to my mouth and head. My mouth and tongue felt warm and tingly, and my arms and legs felt warm and tingly. Then my heart started to beat fast, which I'm not sure if it was because I panicked, or if it was related to the feeling. Please tell me someone knows what I'm talking about.
  12. Oh ok. Hopefully it works out. I was also given Zoloft, but everything I've read about Zoloft makes it seem like it's hit or miss.